# SDR SWIA200718745

- Difficulty date: August 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 12,767 hours, 11,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, DOUBLER CRACKED AT FS 640 ON LEFT SIDE OF SUPPORT BEAM.  COMPLIED WITH SB 601R-53-065.
